# SDR HEEA954576

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL29
- System (JASC): 2210 · Autopilot System
- Part: Gyro
- Part number: 258719343
- Condition: Defective
- Location: Yaw Damper
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSES YAW DAMPER TO SWING SIDE TO SIDE.
